Alert archive / Alaska / Storm Warnings in 2010

Storm Warning 152, NWS Anchorage, AK

September 26, 2010

NWS Anchorage, AK issued this storm warning at Sep 26, 2010, 4:00 PM AKDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 26, 2010, 4:00 PM AKDT (00:00 UTC)
Expired
Sep 27, 2010, 4:00 AM AKDT
In force
12 hr
Issued by
NWS Anchorage, AK

The text

As transmitted, in the capitals the NWS used until 2016.

443 
FZAK52 PAFC 262342
CWFALU

COASTAL WATERS FORECAST
NATIONAL WEATHER SERVICE ANCHORAGE ALASKA
400 PM AKDT SUN SEP 26 2010

COASTAL WATERS FORECAST FOR SOUTHWEST ALASKA+BRISTOL BAY+THE
ALASKA PENINSULA WATERS AND THE ALEUTIAN ISLANDS UP TO 100 NM OUT.

WIND FORECASTS REFLECT THE PREDOMINANT SPEED AND DIRECTION
EXPECTED. SEA FORECASTS REPRESENT AN AVERAGE OF THE HIGHEST
ONE-THIRD OF THE COMBINED WIND WAVE AND SWELL HEIGHT.

PKZ199-271200-
400 PM AKDT SUN SEP 26 2010
.SYNOPSIS FOR SOUTHWEST ALASKA+BRISTOL BAY+THE ALASKA
PENINSULA WATERS AND THE ALEUTIAN ISLANDS...
A 964 MB LOW 370 NM WEST OF SHEMYA WILL WEAKEN TO 969 MB 170 NORTH OF
ADAK MON AFTERNOON THEN WEAKEN TO 978 MB NEAR DUTCH HARBOR TUE
AFTERNOON.
$$

PKZ150-271200-
COASTAL WATERS SOUTH OF THE ALASKA PENINSULA SITKINAK TO CASTLE
CAPE
400 PM AKDT SUN SEP 26 2010

...GALE WARNING TONIGHT...

.TONIGHT...N WIND 35 KT. GUSTS TO 45 KT OUT OF BAYS AND PASSES. 
SEAS 12 FT. 
.MON...NW WIND 25 KT. GUSTS TO 35 KT OUT OF BAYS AND PASSES 
IN THE MORNING. SEAS 10 FT. 
.MON NIGHT...SW WIND 25 KT. SEAS 7 FT. RAIN SHOWERS. 
.TUE...S WIND 25 KT. SEAS 11 FT. 
.TUE NIGHT...S WIND 25 KT. SEAS 15 FT. 
.WED...NE WIND 35 KT. SEAS 17 FT. 
.THU...NW WIND 35 KT. SEAS 13 FT. 
.FRI...NW WIND 30 KT. SEAS 10 FT.  

$$

PKZ155-271200-
COASTAL WATERS SOUTH OF THE ALASKA PENINSULA CASTLE CAPE TO CAPE
SARICHEF
400 PM AKDT SUN SEP 26 2010

...SMALL CRAFT ADVISORY THROUGH MONDAY NIGHT...

.TONIGHT...N WIND 25 KT. GUSTS TO 35 KT OUT OF BAYS IN THE EVENING.
SEAS 9 FT. 
.MON...W WIND 15 KT INCREASING TO SW 25 KT IN THE AFTERNOON. 
SEAS 6 FT. 
.MON NIGHT...SW WIND 30 KT. SEAS 10 FT. RAIN SHOWERS.
.TUE AND TUE NIGHT...S WIND 30 KT. SEAS 20 FT. 
.WED...NE WIND 40 KT. SEAS 19 FT. 
.THU...NW WIND 35 KT. SEAS 13 FT. 
.FRI...NW WIND 25 KT. SEAS 8 FT.  

$$

PKZ160-271200-
BRISTOL BAY WATERS CAPE NEWENHAM TO PORT HEIDEN
400 PM AKDT SUN SEP 26 2010

...SMALL CRAFT ADVISORY THROUGH MONDAY NIGHT...

.TONIGHT...N WIND 30 KT. SEAS 10 FT. 
.MON...E WIND 25 KT. SEAS 7 FT. 
.MON NIGHT...E WIND 30 KT. SEAS 8 FT. 
.TUE...E WIND 30 KT. SEAS 9 FT. 
.TUE NIGHT...NE WIND 35 KT. SEAS 11 FT. 
.WED...N WIND 40 KT. SEAS 13 FT. 
.THU...N WIND 35 KT. SEAS 10 FT. 
.FRI...NW WIND 25 KT. SEAS 9 FT.  

$$

PKZ165-271200-
PORT HEIDEN TO CAPE SARICHEF
400 PM AKDT SUN SEP 26 2010

...SMALL CRAFT ADVISORY TONIGHT...

.TONIGHT...N WIND 25 KT DIMINISHING TO NE 15 KT AFTER MIDNIGHT. 
SEAS 11 FT. 
.MON...SE WIND 20 KT. SEAS 6 FT. 
.MON NIGHT...S WIND 20 KT. SEAS 7 FT. RAIN SHOWERS. 
.TUE...E WIND 30 KT. SEAS 10 FT. 
.TUE NIGHT...NE WIND 40 KT. SEAS 14 FT. 
.WED...N WIND 40 KT. SEAS 18 FT. 
.THU...NW WIND 35 KT. SEAS 15 FT. 
.FRI...NW WIND 25 KT. SEAS 11 FT.  

$$

PKZ180-271200-
SOUTHWEST ALASKA WATERS CAPE NEWENHAM TO DALL POINT
400 PM AKDT SUN SEP 26 2010

...GALE WARNING MONDAY AND MONDAY NIGHT...

.TONIGHT...NE WIND 30 KT EXCEPT NE 15 KT N OF NUNIVAK ISLAND. SEAS
9 FT. 
.MON...E WIND 25 KT INCREASING TO 35 KT IN THE AFTERNOON. SEAS 8 FT. 
.MON NIGHT...E WIND 35 KT. SEAS 11 FT. 
.TUE...NE WIND 35 KT. SEAS 13 FT. 
.TUE NIGHT AND WED...N WIND 40 KT. SEAS 14 FT. 
.THU...N WIND 30 KT. SEAS 10 FT. 
.FRI...N WIND 25 KT. SEAS 7 FT.  

$$

PKZ170-271200-
EASTERN ALEUTIANS CAPE SARICHEF TO NIKOLSKI
400 PM AKDT SUN SEP 26 2010

...GALE WARNING MONDAY NIGHT...

.TONIGHT...N WIND 25 KT BECOMING W 15 KT AFTER MIDNIGHT. SEAS 10 FT.
.MON...SW WIND 30 KT. SEAS 9 FT. RAIN.
.MON NIGHT...SW WIND 40 KT. SEAS 17 FT. RAIN SHOWERS.
.TUE...W WIND 40 KT. SEAS 24 FT. 
.TUE NIGHT AND WED...N WIND 40 KT. SEAS 20 FT. 
.THU...NW WIND 30 KT. SEAS 12 FT. 
.FRI...N WIND 20 KT. SEAS 8 FT.  

$$

PKZ171-271200-
UNALASKA BAY
400 PM AKDT SUN SEP 26 2010

...SMALL CRAFT ADVISORY MONDAY AND MONDAY NIGHT...

.TONIGHT...N WIND 15 KT GUSTING 25 KT IN THE EVENING BECOMING
VARIABLE LESS THAN 10 KT AFTER MIDNIGHT. SEAS 9 FT SUBSIDING TO 3 FT
AFTER MIDNIGHT. 
.MON...S WIND 15 KT INCREASING TO 25 KT IN THE AFTERNOON. SEAS 3 FT.
RAIN SHOWERS. 
.MON NIGHT...SW WIND 25 KT. SEAS 3 FT. RAIN SHOWERS. 
.TUE...NW WIND 20 KT. SEAS 3 FT. 
.TUE NIGHT...N WIND 35 KT. SEAS 10 FT. 
.WED...N WIND 35 KT. SEAS 16 FT. 
.THU...NW WIND 25 KT. SEAS 10 FT. 
.FRI...N WIND 15 KT. SEAS 5 FT.  

$$

PKZ172-271200-
EASTERN ALEUTIANS NIKOLSKI TO ADAK
400 PM AKDT SUN SEP 26 2010

...STORM WARNING MONDAY AND MONDAY NIGHT...

.TONIGHT...SW WIND 25 KT INCREASING TO S 35 KT AFTER MIDNIGHT. 
SEAS 9 FT. RAIN SHOWERS. 
.MON...SW WIND 40 KT INCREASING TO 50 KT IN THE AFTERNOON. 
SEAS 12 FT BUILDING TO 18 FT IN THE AFTERNOON. RAIN.
.MON NIGHT...SW WIND 55 KT. SEAS 28 FT BERING SIDE...36 FT 
PACIFIC SIDE. RAIN SHOWERS. 
.TUE...NW WIND 45 KT. SEAS 31 FT. 
.TUE NIGHT...N WIND 40 KT. SEAS 22 FT. 
.WED...NW WIND 40 KT. SEAS 19 FT. 
.THU...W WIND 25 KT. SEAS 11 FT. 
.FRI...NE WIND 25 KT. SEAS 7 FT.  

$$

PKZ175-271200-
WESTERN ALEUTIANS ADAK TO KISKA
400 PM AKDT SUN SEP 26 2010

...STORM WARNING MONDAY AND MONDAY NIGHT...

.TONIGHT...S WIND 35 KT INCREASING TO SW WIND 45 KT THIS EVENING.
SEAS 14 FT. RAIN.
.MON...SW WIND 55 KT. BERING SIDE...SEAS 20 FT BUILDING TO 29 FT 
IN THE AFTERNOON. PACIFIC SIDE...SEAS 27 FT BUILDING TO 41 FT IN 
THE AFTERNOON. RAIN SHOWERS. 
.MON NIGHT...W WIND 55 KT DIMINISHING TO 45 KT AFTER MIDNIGHT.
BERING SIDE...SEAS 33 FT. PACIFIC SIDE...SEAS 40 FT SUBSIDING 
TO 33 FT AFTER MIDNIGHT. 
.TUE...NW WIND 40 KT. SEAS 26 FT. 
.TUE NIGHT...NW WIND 35 KT. SEAS 19 FT. 
.WED...NW WIND 25 KT. SEAS 15 FT. 
.THU...SW WIND 25 KT. SEAS 8 FT. 
.FRI...W WIND 25 KT. SEAS 11 FT.  

$$

PKZ176-271200-
WESTERN ALEUTIANS KISKA TO ATTU
400 PM AKDT SUN SEP 26 2010

...STORM WARNING THROUGH MONDAY...

.TONIGHT...S WIND 45 KT INCREASING TO 55 KT AFTER MIDNIGHT. 
BERING SIDE...SEAS 13 FT BUILDING TO 20 FT AFTER MIDNIGHT. 
PACIFIC SIDE...SEAS 19 FT BUILDING TO 35 FT AFTER MIDNIGHT. RAIN.
.MON...W WIND 55 KT. SEAS 33 FT BERING SIDE...44 FT PACIFIC SIDE.
RAIN SHOWERS. 
.MON NIGHT...NW WIND 45 KT. SEAS 34 FT SUBSIDING TO 27 FT 
AFTER MIDNIGHT. FROM SHEMYA W...SEAS 27 FT. 
.TUE...NW WIND 35 KT. SEAS 22 FT. 
.TUE NIGHT...NW WIND 25 KT. SEAS 17 FT. 
.WED...SW WIND 30 KT. SEAS 13 FT. 
.THU...SW WIND 25 KT. SEAS 11 FT. 
.FRI...NW WIND 25 KT. SEAS 14 FT.  

$$

PKZ185-271200-
ST MATTHEW ISLAND WATERS
400 PM AKDT SUN SEP 26 2010

...GALE WARNING MONDAY AND MONDAY NIGHT...

.TONIGHT...SE WIND 30 KT. SEAS 8 FT. 
.MON...E WIND 40 KT. SEAS 9 FT BUILDING TO 15 FT IN THE AFTERNOON.
RAIN.
.MON NIGHT...E WIND 40 KT. SEAS 15 FT E OF SAINT MATTHEW ISLAND...
21 FT W OF SAINT MATTHEW ISLAND. RAIN.
.TUE...NE WIND 35 KT. SEAS 19 FT. 
.TUE NIGHT...N WIND 35 KT. SEAS 16 FT. 
.WED...N WIND 25 KT. SEAS 11 FT. 
.THU AND FRI...N WIND 20 KT. SEAS 8 FT. 

$$

PKZ179-271200-
PRIBILOF ISLANDS NEAR-SHORE WATERS
400 PM AKDT SUN SEP 26 2010

...GALE WARNING MONDAY...

.TONIGHT...NE WIND 15 KT BECOMING SE 25 KT AFTER MIDNIGHT.
SEAS 7 FT. 
.MON...SE WIND 35 KT. SEAS 9 FT. RAIN.
.MON NIGHT...E WIND 30 KT. SEAS 13 FT. RAIN.
.TUE...NE WIND 40 KT. SEAS 18 FT. 
.TUE NIGHT AND WED...N WIND 35 KT. SEAS 16 FT. 
.THU...NW WIND 20 KT. SEAS 10 FT. 
.FRI...N WIND 15 KT. SEAS 5 FT.  

$$
1 follow-up statement
915 
FZAK52 PAFC 270504 CCA
CWFALU

COASTAL WATERS FORECAST...CORRECTED
NATIONAL WEATHER SERVICE ANCHORAGE ALASKA
400 PM AKDT SUN SEP 26 2010

CORRECTED SYNOPSIS

COASTAL WATERS FORECAST FOR SOUTHWEST ALASKA+BRISTOL BAY+THE
ALASKA PENINSULA WATERS AND THE ALEUTIAN ISLANDS UP TO 100 NM OUT.

WIND FORECASTS REFLECT THE PREDOMINANT SPEED AND DIRECTION
EXPECTED. SEA FORECASTS REPRESENT AN AVERAGE OF THE HIGHEST
ONE-THIRD OF THE COMBINED WIND WAVE AND SWELL HEIGHT.

PKZ199-271200-
400 PM AKDT SUN SEP 26 2010
.SYNOPSIS FOR SOUTHWEST ALASKA+BRISTOL BAY+THE ALASKA
PENINSULA WATERS AND THE ALEUTIAN ISLANDS...

A 964 MB LOW 370 NM WEST OF SHEMYA WILL WEAKEN TO 969 MB 170 NM 
NORTH OF ADAK MON AFTERNOON THEN WEAKEN TO 978 MB NEAR DUTCH HARBOR
TUE AFTERNOON. 

$$

PKZ150-271200-
COASTAL WATERS SOUTH OF THE ALASKA PENINSULA SITKINAK TO CASTLE
CAPE
400 PM AKDT SUN SEP 26 2010

...GALE WARNING TONIGHT...

.TONIGHT...N WIND 35 KT. GUSTS TO 45 KT OUT OF BAYS AND PASSES. 
SEAS 12 FT. 
.MON...NW WIND 25 KT. GUSTS TO 35 KT OUT OF BAYS AND PASSES 
IN THE MORNING. SEAS 10 FT. 
.MON NIGHT...SW WIND 25 KT. SEAS 7 FT. RAIN SHOWERS. 
.TUE...S WIND 25 KT. SEAS 11 FT. 
.TUE NIGHT...S WIND 25 KT. SEAS 15 FT. 
.WED...NE WIND 35 KT. SEAS 17 FT. 
.THU...NW WIND 35 KT. SEAS 13 FT. 
.FRI...NW WIND 30 KT. SEAS 10 FT.  

$$

PKZ155-271200-
COASTAL WATERS SOUTH OF THE ALASKA PENINSULA CASTLE CAPE TO CAPE
SARICHEF
400 PM AKDT SUN SEP 26 2010

...SMALL CRAFT ADVISORY THROUGH MONDAY NIGHT...

.TONIGHT...N WIND 25 KT. GUSTS TO 35 KT OUT OF BAYS IN THE EVENING.
SEAS 9 FT. 
.MON...W WIND 15 KT INCREASING TO SW 25 KT IN THE AFTERNOON. 
SEAS 6 FT. 
.MON NIGHT...SW WIND 30 KT. SEAS 10 FT. RAIN SHOWERS.
.TUE AND TUE NIGHT...S WIND 30 KT. SEAS 20 FT. 
.WED...NE WIND 40 KT. SEAS 19 FT. 
.THU...NW WIND 35 KT. SEAS 13 FT. 
.FRI...NW WIND 25 KT. SEAS 8 FT.  

$$

PKZ160-271200-
BRISTOL BAY WATERS CAPE NEWENHAM TO PORT HEIDEN
400 PM AKDT SUN SEP 26 2010

...SMALL CRAFT ADVISORY THROUGH MONDAY NIGHT...

.TONIGHT...N WIND 30 KT. SEAS 10 FT. 
.MON...E WIND 25 KT. SEAS 7 FT. 
.MON NIGHT...E WIND 30 KT. SEAS 8 FT. 
.TUE...E WIND 30 KT. SEAS 9 FT. 
.TUE NIGHT...NE WIND 35 KT. SEAS 11 FT. 
.WED...N WIND 40 KT. SEAS 13 FT. 
.THU...N WIND 35 KT. SEAS 10 FT. 
.FRI...NW WIND 25 KT. SEAS 9 FT.  

$$

PKZ165-271200-
PORT HEIDEN TO CAPE SARICHEF
400 PM AKDT SUN SEP 26 2010

...SMALL CRAFT ADVISORY TONIGHT...

.TONIGHT...N WIND 25 KT DIMINISHING TO NE 15 KT AFTER MIDNIGHT. 
SEAS 11 FT. 
.MON...SE WIND 20 KT. SEAS 6 FT. 
.MON NIGHT...S WIND 20 KT. SEAS 7 FT. RAIN SHOWERS. 
.TUE...E WIND 30 KT. SEAS 10 FT. 
.TUE NIGHT...NE WIND 40 KT. SEAS 14 FT. 
.WED...N WIND 40 KT. SEAS 18 FT. 
.THU...NW WIND 35 KT. SEAS 15 FT. 
.FRI...NW WIND 25 KT. SEAS 11 FT.  

$$

PKZ180-271200-
SOUTHWEST ALASKA WATERS CAPE NEWENHAM TO DALL POINT
400 PM AKDT SUN SEP 26 2010

...GALE WARNING MONDAY AND MONDAY NIGHT...

.TONIGHT...NE WIND 30 KT EXCEPT NE 15 KT N OF NUNIVAK ISLAND. SEAS
9 FT. 
.MON...E WIND 25 KT INCREASING TO 35 KT IN THE AFTERNOON. SEAS 8 FT. 
.MON NIGHT...E WIND 35 KT. SEAS 11 FT. 
.TUE...NE WIND 35 KT. SEAS 13 FT. 
.TUE NIGHT AND WED...N WIND 40 KT. SEAS 14 FT. 
.THU...N WIND 30 KT. SEAS 10 FT. 
.FRI...N WIND 25 KT. SEAS 7 FT.  

$$

PKZ170-271200-
EASTERN ALEUTIANS CAPE SARICHEF TO NIKOLSKI
400 PM AKDT SUN SEP 26 2010

...GALE WARNING MONDAY NIGHT...

.TONIGHT...N WIND 25 KT BECOMING W 15 KT AFTER MIDNIGHT. SEAS 10 FT.
.MON...SW WIND 30 KT. SEAS 9 FT. RAIN.
.MON NIGHT...SW WIND 40 KT. SEAS 17 FT. RAIN SHOWERS.
.TUE...W WIND 40 KT. SEAS 24 FT. 
.TUE NIGHT AND WED...N WIND 40 KT. SEAS 20 FT. 
.THU...NW WIND 30 KT. SEAS 12 FT. 
.FRI...N WIND 20 KT. SEAS 8 FT.  

$$

PKZ171-271200-
UNALASKA BAY
400 PM AKDT SUN SEP 26 2010

...SMALL CRAFT ADVISORY MONDAY AND MONDAY NIGHT...

.TONIGHT...N WIND 15 KT GUSTING 25 KT IN THE EVENING BECOMING
VARIABLE LESS THAN 10 KT AFTER MIDNIGHT. SEAS 9 FT SUBSIDING TO 3 FT
AFTER MIDNIGHT. 
.MON...S WIND 15 KT INCREASING TO 25 KT IN THE AFTERNOON. SEAS 3 FT.
RAIN SHOWERS. 
.MON NIGHT...SW WIND 25 KT. SEAS 3 FT. RAIN SHOWERS. 
.TUE...NW WIND 20 KT. SEAS 3 FT. 
.TUE NIGHT...N WIND 35 KT. SEAS 10 FT. 
.WED...N WIND 35 KT. SEAS 16 FT. 
.THU...NW WIND 25 KT. SEAS 10 FT. 
.FRI...N WIND 15 KT. SEAS 5 FT.  

$$

PKZ172-271200-
EASTERN ALEUTIANS NIKOLSKI TO ADAK
400 PM AKDT SUN SEP 26 2010

...STORM WARNING MONDAY AND MONDAY NIGHT...

.TONIGHT...SW WIND 25 KT INCREASING TO S 35 KT AFTER MIDNIGHT. 
SEAS 9 FT. RAIN SHOWERS. 
.MON...SW WIND 40 KT INCREASING TO 50 KT IN THE AFTERNOON. 
SEAS 12 FT BUILDING TO 18 FT IN THE AFTERNOON. RAIN.
.MON NIGHT...SW WIND 55 KT. SEAS 28 FT BERING SIDE...36 FT 
PACIFIC SIDE. RAIN SHOWERS. 
.TUE...NW WIND 45 KT. SEAS 31 FT. 
.TUE NIGHT...N WIND 40 KT. SEAS 22 FT. 
.WED...NW WIND 40 KT. SEAS 19 FT. 
.THU...W WIND 25 KT. SEAS 11 FT. 
.FRI...NE WIND 25 KT. SEAS 7 FT.  

$$

PKZ175-271200-
WESTERN ALEUTIANS ADAK TO KISKA
400 PM AKDT SUN SEP 26 2010

...STORM WARNING MONDAY AND MONDAY NIGHT...

.TONIGHT...S WIND 35 KT INCREASING TO SW WIND 45 KT THIS EVENING.
SEAS 14 FT. RAIN.
.MON...SW WIND 55 KT. BERING SIDE...SEAS 20 FT BUILDING TO 29 FT 
IN THE AFTERNOON. PACIFIC SIDE...SEAS 27 FT BUILDING TO 41 FT IN 
THE AFTERNOON. RAIN SHOWERS. 
.MON NIGHT...W WIND 55 KT DIMINISHING TO 45 KT AFTER MIDNIGHT.
BERING SIDE...SEAS 33 FT. PACIFIC SIDE...SEAS 40 FT SUBSIDING 
TO 33 FT AFTER MIDNIGHT. 
.TUE...NW WIND 40 KT. SEAS 26 FT. 
.TUE NIGHT...NW WIND 35 KT. SEAS 19 FT. 
.WED...NW WIND 25 KT. SEAS 15 FT. 
.THU...SW WIND 25 KT. SEAS 8 FT. 
.FRI...W WIND 25 KT. SEAS 11 FT.  

$$

PKZ176-271200-
WESTERN ALEUTIANS KISKA TO ATTU
400 PM AKDT SUN SEP 26 2010

...STORM WARNING THROUGH MONDAY...

.TONIGHT...S WIND 45 KT INCREASING TO 55 KT AFTER MIDNIGHT. 
BERING SIDE...SEAS 13 FT BUILDING TO 20 FT AFTER MIDNIGHT. 
PACIFIC SIDE...SEAS 19 FT BUILDING TO 35 FT AFTER MIDNIGHT. RAIN.
.MON...W WIND 55 KT. SEAS 33 FT BERING SIDE...44 FT PACIFIC SIDE.
RAIN SHOWERS. 
.MON NIGHT...NW WIND 45 KT. SEAS 34 FT SUBSIDING TO 27 FT 
AFTER MIDNIGHT. FROM SHEMYA W...SEAS 27 FT. 
.TUE...NW WIND 35 KT. SEAS 22 FT. 
.TUE NIGHT...NW WIND 25 KT. SEAS 17 FT. 
.WED...SW WIND 30 KT. SEAS 13 FT. 
.THU...SW WIND 25 KT. SEAS 11 FT. 
.FRI...NW WIND 25 KT. SEAS 14 FT.  

$$

PKZ185-271200-
ST MATTHEW ISLAND WATERS
400 PM AKDT SUN SEP 26 2010

...GALE WARNING MONDAY AND MONDAY NIGHT...

.TONIGHT...SE WIND 30 KT. SEAS 8 FT. 
.MON...E WIND 40 KT. SEAS 9 FT BUILDING TO 15 FT IN THE AFTERNOON.
RAIN.
.MON NIGHT...E WIND 40 KT. SEAS 15 FT E OF SAINT MATTHEW ISLAND...
21 FT W OF SAINT MATTHEW ISLAND. RAIN.
.TUE...NE WIND 35 KT. SEAS 19 FT. 
.TUE NIGHT...N WIND 35 KT. SEAS 16 FT. 
.WED...N WIND 25 KT. SEAS 11 FT. 
.THU AND FRI...N WIND 20 KT. SEAS 8 FT. 

$$

PKZ179-271200-
PRIBILOF ISLANDS NEAR-SHORE WATERS
400 PM AKDT SUN SEP 26 2010

...GALE WARNING MONDAY...

.TONIGHT...NE WIND 15 KT BECOMING SE 25 KT AFTER MIDNIGHT.
SEAS 7 FT. 
.MON...SE WIND 35 KT. SEAS 9 FT. RAIN.
.MON NIGHT...E WIND 30 KT. SEAS 13 FT. RAIN.
.TUE...NE WIND 40 KT. SEAS 18 FT. 
.TUE NIGHT AND WED...N WIND 35 KT. SEAS 16 FT. 
.THU...NW WIND 20 KT. SEAS 10 FT. 
.FRI...N WIND 15 KT. SEAS 5 FT.  

$$

What forecasters said that day

The local office's own words before this storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Anchorage, AK wrote its last area forecast discussion before this storm warning went out at Sep 26, 5:00 AM AKDT, 11 hours earlier.

Area forecast discussion, Sep 26, 5:00 AM AKDT, 11 hours before
AREA FORECAST DISCUSSION
SOUTHCENTRAL AND SOUTHWEST ALASKA
500 AM AKDT SUN SEP 26 2010

.MODEL DISCUSSION...
MODELS IN EXCELLENT AGREEMENT IN THE SHORT TERM. MODELS ARE EVEN IN
GOOD AGREEMENT FURTHER OUT WITH THE GFS AND ECMWF NOT GETTING OUT OF
PHASE UNTIL AFTER 168 HOURS (SATURDAY AFTERNOON).

.ANALYSIS AND UPPER LEVELS...
UPPER LEVEL LOW CENTERED NORTH OF ALASKA WITH THE TROUGH AXIS
STRETCHING SOUTHWARD ACROSS THE EASTERN HALF OF THE STATE TO A LOW
ALONG THE NORTHERN GULF COAST. ANOTHER LOW IN THE SOUTHWESTERN GULF
IS MOVING TOWARD THE NORTHEAST. HIGH PRESSURE OVER WESTERN ALASKA
THROUGH THE CENTRAL BERING SEA. A RAPIDLY DEVELOPING CYCLONE
(REMNANTS OF TROPICAL CYCLONE MALAKA) IS SOUTHEAST OF THE KAMCHATKA
PENINSULA RACING TOWARD THE WESTERN ALEUTIANS.

.SHORT TERM FORECAST...
BERING SEA AND ALEUTIANS...MAJOR CYCLONE MOVING INTO THE WESTERN
ALEUTIANS TODAY AND CENTRAL ALEUTIANS TONIGHT. CENTER OF STORM WILL
TRACK JUST NORTH OF SHEMYA LATE TONIGHT AND BE NEAR DUTCH HARBOR
LATE MONDAY NIGHT. SURFACE PRESSURE IN THE CENTER OF THE LOW IS
EXPECTED TO STAY BELOW 970 MB THROUGH AT LEAST EARLY MONDAY
AFTERNOON...AND HIGH WINDS ARE EXPECTED WITH THIS STORM. ON TUESDAY
THIS STORM WILL CROSS SOUTH OF THE ALEUTIANS/ALASKA PENINSULA AND
INTO THE WESTERN GULF OF ALASKA...LEAVING SHOWERY WEATHER UNDER
NORTHERLY FLOW IN ITS WAKE.

SOUTHWEST ALASKA...
HIGH PRESSURE WILL REMAIN OVER SOUTHWEST ALASKA THROUGH MONDAY. ON
TUESDAY AS THE BERING/ALEUTIAN LOW DROPS INTO THE GULF THE HIGH
PRESSURE WILL WEAKEN SUBSTANTIALLY...WITH SOME SHOWERS POSSIBLE IN
THE BRISTOL BAY ZONE.

SOUTH CENTRAL ALASKA AND THE GULF...
WITH AN UPPER LEVEL TROUGH STRETCHED ACROSS SOUTH CENTRAL ALASKA
EXPECT DRY WEATHER TO THE WEST OF THE TROUGH AXIS AND CLOUDS AND
PRECIPITATION TO THE EAST. THIS DIVIDING NORTH/SOUTH LINE SHOULD
MOVE WEST TO JUST EAST OF ANCHORAGE LATER TODAY BEFORE RETREATING
EASTWARD TONIGHT AND MONDAY.

THE PRECIPITATION WILL FALL AS SNOW IN THE COPPER RIVER BASIN.
DECENT ACCUMULATIONS ARE EXPECTED...ESPECIALLY TONIGHT...DUE TO THE
SLOW MOVEMENT OF THE TROUGH AND THE ISENTROPIC LIFT AHEAD OF IT.

ON TUESDAY THE ABOVE MENTIONED SYSTEM MOVING INTO THE GULF WILL
BRING PRECIPITATION TO MAINLY COASTAL AREAS AS SOUTHWESTERLY FLOW
ALOFT DEVELOPS ACROSS SOUTHERN ALASKA.

.LONG TERM FORECAST...
THE MEAN UPPER LEVEL TROUGH POSITION WILL SETTLE IN OVER WESTERN
ALASKA. THIS WILL BRING CYCLONIC FLOW AND MOIST CONDITIONS TO
SOUTHERN ALASKA...WITH SOUTHERLY FLOW OVER SOUTH CENTRAL. A FAST
ZONAL JET STREAM WILL BE ACROSS THE NORTHERN PACIFIC THAT WILL THEN
SLOW AND TURN NORTHWARD IN THE GULF.

.AER/ALU...WATCH/WARNING SUMMARY
PUBLIC...HIGH WIND WARNING 191.
         HIGH WIND WATCH 187.
MARINE...STORM WARNING 127 130 172 175 176.
         GALE WARNING 120 121 126 128 132 150 160 179 185.
FIRE WEATHER...NONE.

LUDWIG SEP 10

In the hours before

Special weather statement, Sep 26, 3:30 PM AKDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ANCHORAGE AK
730 PM AST WED SEP 26 2010

AKZ171-270900-
KODIAK ISLAND-
INCLUDING...KODIAK CITY
730 PM AST SUN SEP 26 2010

...TRACE AMOUNTS OF ASHFALL POSSIBLE THIS EVENING OVER THE SOUTH
END OF KODIAK ISLAND...

SATELLITE IMAGERY INDICATES THAT VOLCANIC ASH FROM KATMAI VOLCANO
IS BEING RESUSPENDED DUE TO STRONG WINDS IN THE AREA. AN ERUPTION
IS NOT OCCURING. THIS IS ASH THAT WAS SITTING ON THE VOLCANO AND
IS NOW BEING RESUSPENDED BY THE WIND. THESE WINDS ARE CARRYING
THE ASH ACROSS SHELIKOF STRAIT TO THE SOUTH END OF KODIAK ISLAND.
TRACE AMOUNTS OF ASHFALL ARE POSSIBLE THIS EVENING OVER THE SOUTH
END OF KODIAK ISLAND INCLUDING KARLUK...AKHIOK...AND SITKINAK.

AVOID EXCESSIVE EXPOSURE TO ASH ESPECIALLY THOSE WITH RESPIRATORY
SENSITIVITIES. PROTECT CRITICAL ELECTRONICS AND OTHER EQUIPMENT
FROM CONTAMINATION.

The office that day

Everything else NWS Anchorage, AK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 26, 4:00 PM AKDTGale WarningAFC12 hr
Sep 26, 4:00 PM AKDTGale WarningAFC12 hr
Sep 26, 4:00 PM AKDTGale WarningAFC12 hr
Sep 26, 4:00 PM AKDTSmall Craft AdvisoryAFC12 hr
Sep 26, 4:00 PM AKDTSmall Craft AdvisoryAFC12 hr
Sep 27, 4:00 AM AKDTGale WarningAFC12 hr
Sep 27, 4:00 AM AKDTGale WarningAFC12 hr
Sep 27, 4:00 AM AKDTGale WarningAFC12 hr
Sep 27, 4:00 AM AKDTSmall Craft AdvisoryAFC12 hr
Sep 27, 4:00 AM AKDTSmall Craft AdvisoryAFC12 hr
Sep 27, 4:00 AM AKDTStorm WarningAFC12 hr
Sep 27, 10:30 AM AKDTSmall Craft AdvisoryAFC6 hr

Nearby

Storm Warnings in Alaska, 2010Every storm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.